# SDR IPXA2017053017692

- Difficulty date: May 19, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,784 hours, 8,021 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: A300600
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 1 PYLON HAS A CRACKED FISH PLATE AT THE INBD PANELS 414CR & 412DR.  REMOVED AND REPLACED THE PLATE IAW SRM 54-52-21, AND 54-40-21.
